MAUDE Adverse Event Report: EDWARDS LIFESCIENCES HEMOSPHERE FORESIGHT MODULE; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

EDWARDS LIFESCIENCES HEMOSPHERE FORESIGHT MODULE; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number HEMFSM10
Medical Device Problem Codes Incorrect Measurement (1383); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Fda product codes: dqe catheter, oximeter, fiber-optic qaq adjunctive predictive cardiovascular indicator mud oximeter, tissue saturation dxn system, measurement, blood-pressure, non-invasive dsb plethysmograph, impedance qms adjunctive open loop fluid therapy recommender fll thermometer, electronic, clinical the device evaluation is anticipated.A supplemental report will be forthcoming when the investigation is completed.The device history record review has not been completed.The device history record was reviewed; no related non-conformances were found.No escalation is required at this time.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Event or Problem Description
It was reported that during use, the hemosphere foresight elite monitor displayed low sto2 readings.The cable was replaced with a new one, which resolved the issue.It has been confirmed that no patient injury or harm occurred in connection with this event.The affected cable is expected to be returned for evaluation.
 
Additional Manufacturer Narrative
The foresight module was returned for evaluation.The reported issue of inaccurate readings could not be confirmed.No readings were displayed while module was connected to a known working hemosphere monitor.A "fault: sto2 a1 - faulty sensor" message was displayed after the hemfsm10 initialized without the sensor simulator being connected.While connected to known working sensors, no errors occurred.Both sensors were recognized and channel 1 and 2 displayed 65% sto2 (+/- 5%) with simulators connected.An engineering evaluation was initiated to assess for any manufacturing related processes which could be correlated to the complaint.As no defect was found, a product non-conformance or device failure could not be confirmed and no root cause could be determined.In addition, a device history record review was completed and the product passed without nonconformances.

Brand Name
HEMOSPHERE FORESIGHT MODULE
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
samantha eveleigh
17200 laguna canyon rd
irvine, CA 92618
MDR Report Key23659261
Report Number2015691-2025-09605
Device Sequence Number21339021
Product Code DQK
UDI-Device Identifier00690103208573
UDI-Public(01)00690103208573(17)271004(11)221005
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K213682
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHEMFSM10
Device Catalogue NumberHEMFSM10
Device Lot Number21120910
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Supplement Date Received by Manufacturer02/14/2026
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/05/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown